# SDR C77A20120624001

- Difficulty date: June 21, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON RT SEAT TRACK, BETWEEN FRAMES 15 THRU 18 RT.  REPLACED RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 504476-108 IAW EO EO-E175-53MR-062, REV 4,  WO 579344.
